Equate Cold & Flu Multi-Symptom Relief, Daytime, Non-Drowsy, Softgels
24 softgels
On This Page
Product Details
Acetaminophen 325 mg - Pain reliever/fever reducer. Dextromethorphan HBr 10 mg - Cough suppressant. Phenylephrine HCI 5 mg - Nasal decongestant. Relieves: headache; sore throat; fever; cough; minor aches and pains; nasal congestion. Softgels (Liquid-filled capsules). Alcohol-free. Antihistamine-free. Compare to Vicks DayQuil Cold & Flu LiquiCaps active ingredients (This product is not manufactured or distributed by The Procter & Gamble Company. Vicks, DayQuil and LiquiCaps are registered trademarks of The Procter & Gamble Company). Satisfaction guaranteed - or we'll replace it or give you your money back. For questions or comments or to report an undesired reaction or side effect please call 888-287-1915. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.Nutrition Facts
Manufacturer
Wal-Mart Stores, Inc.
Bentonville, AR 72716
UPC
00681131061353